# SDR CALA2020091501111

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 14,482 hours, 5,055 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE APPEARED F/O AIRSPEED INCORRECT, FLUSHED F/O'S PITOT PROBE CONFIRMED PLUGGED DEBRIS, REF AMM 34-11-00.  PERFORMED LOW RANGE LEAK TEST ON RIGHT AND LEFT PITOT AND STATIC SYSTEMS.  VERIFIED ALTIMETER AND AIR SPEED ACCURACY RIGHT PITOT, ADM QUICK DISCONNECT REQUIRES INSPECTION BUY BACK, REF FIM TASK 31-62-00-810-876.  VERIFIED QUICK DISCONNECT CONNECTED PROPERLY, REF FIM TASK 31-62-00-810-876.
